# SDR AALA2009032600675

- Difficulty date: March 26, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT ON AFT RIGHT NUMBER 3 DOOR JAM IS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT AFT RIGHT NUMBER 3 DOOR JAM.
